# SDR AWXA200400773

- Difficulty date: July 10, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 18,737 hours, 7,331 cycles
- Engine: Iae V2500A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534721720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON BEAM Y1292 LT BETWEEN FR 67 AND FR 68. MAINTENANCE REMOVED CORRODED SECTION OF BEAM Y1292 LT FROM FR 67 TO FR 68.  FABRICATED A NEW REPLACEMENT SECTION OF BEAM; INSTALLED REPAIR PART IAW SRM 51-72-11, PG. 1-2.
